On the admissibility of tests for discrete exponential families
Ledwina, Teresa
Banach Center Publications, Tome 6 (1980), p. 225-228 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:209120
@article{bwmeta1.element.bwnjournal-article-bcpv6i1p225bwm,
     author = {Ledwina, Teresa},
     title = {On the admissibility of tests for discrete exponential families},
     journal = {Banach Center Publications},
     volume = {6},
     year = {1980},
     pages = {225-228},
     zbl = {0466.62011},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv6i1p225bwm}
}
Ledwina, Teresa. On the admissibility of tests for discrete exponential families. Banach Center Publications, Tome 6 (1980) pp. 225-228. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv6i1p225bwm/